Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 116

All articles in this issue are freely accessible.

Some results in the location of the zeros of linear combinations of polynomials
Zalman Rubinstein.
Trans. Amer. Math. Soc. 116 (1965), 1-8
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0186796
Dimension theory in complete orthocomplemented weakly modular lattices
Arlan Ramsay.
Trans. Amer. Math. Soc. 116 (1965), 9-31
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0193037
A characterization of commutative group algebras and measure algebras
Marc A. Rieffel.
Trans. Amer. Math. Soc. 116 (1965), 32-65
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0198141
The Wiener integral and the Schrödinger operator
Donald Babbitt.
Trans. Amer. Math. Soc. 116 (1965), 66-78
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0186926
Uniformization of symmetric Riemann surfaces by Schottky groups
Robert J. Sibner.
Trans. Amer. Math. Soc. 116 (1965), 79-85
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188431
On modular forms of dimension $-2$
John Roderick Smart.
Trans. Amer. Math. Soc. 116 (1965), 86-107
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190102
Differentiability properties of solutions to higher order double integral variational problems
Julius Smith.
Trans. Amer. Math. Soc. 116 (1965), 108-125
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0208448
On regularity in Hurewicz fiber spaces
Patricia Tulley.
Trans. Amer. Math. Soc. 116 (1965), 126-134
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0189036
On the sum of two solid Alexander horned spheres
B. G. Casler.
Trans. Amer. Math. Soc. 116 (1965), 135-150
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185585
Transitive permutation groups of degree $p=2q+1,p$ and $q$ being prime numbers. III
Noboru Itô.
Trans. Amer. Math. Soc. 116 (1965), 151-166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0193134
Linear operators in $VH$-spaces
R. M. Loynes.
Trans. Amer. Math. Soc. 116 (1965), 167-180
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192359
Volterra operators similar to $J:f(x)→∫_{0}^{x}f(y)dy$
J. M. Freeman.
Trans. Amer. Math. Soc. 116 (1965), 181-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192367
The essential spectrum of elliptic differential operators in $L^{p}(R_{n})$
Erik Balslev.
Trans. Amer. Math. Soc. 116 (1965), 193-217
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190524
On the zeros of polynomials over division rings
B. Gordon and T. S. Motzkin.
Trans. Amer. Math. Soc. 116 (1965), 218-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0195853
The convergence of sequences of rational functions of best approximation. II
J. L. Walsh.
Trans. Amer. Math. Soc. 116 (1965), 227-237
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188684
On the line graph of a symmetric balanced incomplete block design
A. J. Hoffman and D. K. Ray-Chaudhuri.
Trans. Amer. Math. Soc. 116 (1965), 238-252
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0184871
Products of automata and the problem of covering
Abraham Ginzburg and Michael Yoeli.
Trans. Amer. Math. Soc. 116 (1965), 253-266
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201228
On the extreme eigenvalues of Toeplitz operators of the Hankel type II
J. R. Davis.
Trans. Amer. Math. Soc. 116 (1965), 267-299
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188789
Generating functions for products of recursive sequences
David Zeitlin.
Trans. Amer. Math. Soc. 116 (1965), 300-315
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185301
Generalized matrix functions
Marvin Marcus and Henryk Minc.
Trans. Amer. Math. Soc. 116 (1965), 316-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0194445
Integral equations associated with Hankel convolutions
Deborah Tepper Haimo.
Trans. Amer. Math. Soc. 116 (1965), 330-375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185379
Some types of Banach spaces, Hermitian operators, and Bade functionals
Earl Berkson.
Trans. Amer. Math. Soc. 116 (1965), 376-385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0187100
The category of cofinal types. I
Seymour Ginsburg and J. R. Isbell.
Trans. Amer. Math. Soc. 116 (1965), 386-393
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201315
The category of cofinal types. II
J. R. Isbell.
Trans. Amer. Math. Soc. 116 (1965), 394-416
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201316
On Galois conditions and Galois groups of simple rings
Takasi Nagahara.
Trans. Amer. Math. Soc. 116 (1965), 417-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0186704
Purely inseparable extensions and higher derivations
Morris Weisfeld.
Trans. Amer. Math. Soc. 116 (1965), 435-449
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0191895
Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines
Kenneth Krohn and John Rhodes.
Trans. Amer. Math. Soc. 116 (1965), 450-464
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188316
Integral equations with difference kernels on finite intervals
A. Leonard and T. W. Mullikin.
Trans. Amer. Math. Soc. 116 (1965), 465-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188735
Limit distributions of the minimax of independent identically distributed random variables
Herman Chernoff and Henry Teicher.
Trans. Amer. Math. Soc. 116 (1965), 474-491
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0185640
Expansions of distributions
Gilbert G. Walter.
Trans. Amer. Math. Soc. 116 (1965), 492-510
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0187083
Improving the side approximation theorem
R. H. Bing.
Trans. Amer. Math. Soc. 116 (1965), 511-525
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192479
Outer product rings
David Lissner.
Trans. Amer. Math. Soc. 116 (1965), 526-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0186687
Function theory and multiplicative linear functionals
Kenneth Hoffman and Hugo Rossi.
Trans. Amer. Math. Soc. 116 (1965), 536-543
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188822
The integrability problem for $G$-structures
Victor Guillemin.
Trans. Amer. Math. Soc. 116 (1965), 544-560
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203626